# SDR 2012FA0000212

- Difficulty date: February 23, 2012
- Submitted: April 19, 2012
- Operation: General aviation
- Aircraft: N95155
- Make and model: Cessna 172N
- Aircraft serial: 17270682
- Engine: Lyc O320*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sleeve
- Part number: AN8196D
- Condition: Mismanufactured
- Location: Fuel Line
- Part time: 9,960 hours
- Component: Fuel Line
- Component part number: 05160162
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK OCCURED AT RIGHT AFT FUEL TANK OUTLET FITTING FUEL LINE FLARED FITTING JOINT.  FUEL LINE WAS MANUFACTURED WITH A DEFECTIVE SLEEVE WITH A SHOULDER OF .045" AS OPPOSED TO THE STANDARD DIMMENSION OF .170.  FOUND BACK OF FLARE CUT INTO AND NO LONGER ABLE TO CREATE A SEAL ON FLARE FACE BECAUSE THE AN818-6D NUT BOTTOMED OUT ON THE FUEL TANK OUTLET NIPPLE FITTING.
